# SDR 2007UALA03660

- Difficulty date: September 11, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 41,374 hours, 5,046 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHTS INOP, 4 EACH.   10-11-07   REPLACED FUSES, OP CHECKED OK
